TELFAST 180MG 30 TABLETS

TELFAST 180MG 30 TABLETS

SKU: 9321547146213 Categories:

General
Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 180mg.

Indications
Relief for the Symptoms Of Itchy Skin Rash/Hives (Urticaria) – Swelling related to allergy, Swelling related to hives, Itchy skin rash and Itch caused by hives.
Relief of the symptoms of Hayfever Allergies: Sneezing, Itchy and runny nose, Itchy throat and Itchy & Watery Eyes

Dosage
Adults & Children Over 12yrs – Take 1 tablet daily. Please refer to accompanying consumer information leaflet.

Warnings
Keep out of reach of children.
If you are pregnant or may become pregnant, check with your doctor or pharmacist before taking this medicine.
Do not use if blister seal is broken.
Storage
Store below 25 degrees.

Reviews

There are no reviews yet.

Be the first to review “TELFAST 180MG 30 TABLETS”

Your email address will not be published. Required fields are marked *